Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Generalized regularized long wave equation with white noise dispersion

Abstract : In this article, we address the generalized BBM equation with white noise dispersion which reads du - du(xx) + ux o dW + u(p)u(x)dt = 0, in the Stratonovich formulation, where W(t) is a standard real valued Brownian motion. We first investigate the well-posedness of the initial value problem for this equation. We then prove theoretically and numerically that for a deterministic initial data, the expectation of the norm of the solutions decays to zero at as t approaches to , by assuming that and that the initial data is small in . This decay rate matches the one for solutions of the linear equation with white noise dispersion.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621776
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 15:20:16
Dernière modification le : mardi 29 mars 2022 - 03:58:29

Identifiants

Collections

Citation

M. Chen, Olivier Goubet, Youcef Mammeri. Generalized regularized long wave equation with white noise dispersion. STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2017, 5 (3), pp.319-342. ⟨10.1007/s40072-016-0089-7⟩. ⟨hal-03621776⟩

Partager

Métriques

Consultations de la notice

1